Alert archive / Tennessee / River Flood Advisories in 2011
River Flood Advisory 39, NWS Memphis, TN
NWS Memphis, TN issued this river flood advisory at Jun 6, 2011, 6:48 PM CDT for Pemiscot County, Missouri; Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2011, 6:48 PM CDT (23:48 UTC)
- Expired
- Jun 9, 2011, 9:40 AM CDT
- In force
- 63 hr
- Issued by
- NWS Memphis, TN
Counties Mississippi County, AR, Pemiscot County, MO, Dyer County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 69 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Caruthersville (CRTM7).
- Action stage
- 29 ft
- Minor stage
- 32 ft
- Moderate stage
- 41 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
979 WGUS84 KMEG 062348 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 648 PM CDT MON JUN 6 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD ADVISORY FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-072348- /O.NEW.KMEG.FL.Y.0039.110606T2348Z-110611T0247Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 648 PM CDT MON JUN 6 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD ADVISORY FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * UNTIL FRIDAY EVENING. * AT 06 PM MONDAY THE STAGE WAS 31.8 FEET. * FLOOD STAGE IS 32.0 FEET. * AT 32.0 FEET...MISSISSIPPI RIVER OVERBANK FLOODING IS OCCURRING ACROSS HIGHWAY 88 JUST NORTH OF DEE WEBB ROAD. EXTENSIVE AMOUNTS OF CHICKASAW NATIONAL WILDLIFE REFUGE ARE FLOODED. SLOUGHS AT THE WEST END OF BARR ROAD ARE BEGINNING TO BACKUP INTO FIELDS. MOST UNPROTECTED FARMLAND IN NORTHWEST TENNESSEE, SOUTHEAST MISSOURI, AND NORTHEAST ARKANSAS IS AFFECTED. $$
6 follow-up statements
036 WGUS84 KMEG 070150 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 850 PM CDT MON JUN 6 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES MISSISSIPPI RIVER AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND TUNICA COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-080150- /O.CON.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 850 PM CDT MON JUN 6 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * UNTIL FRIDAY EVENING. * AT 08 PM MONDAY THE STAGE WAS 31.7 FEET AND FALLING. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 31.6 FEET TUESDAY JUNE 07. * AT 32.0 FEET...MISSISSIPPI RIVER OVERBANK FLOODING IS OCCURRING ACROSS HIGHWAY 88 JUST NORTH OF DEE WEBB ROAD. EXTENSIVE AMOUNTS OF CHICKASAW NATIONAL WILDLIFE REFUGE ARE FLOODED. SLOUGHS AT THE WEST END OF BARR ROAD ARE BEGINNING TO BACKUP INTO FIELDS. MOST UNPROTECTED FARMLAND IN NORTHWEST TENNESSEE, SOUTHEAST MISSOURI, AND NORTHEAST ARKANSAS IS AFFECTED. $$ ARC035-077-MSC033-143-TNC157-071630- /O.CON.KMEG.FL.Y.0036.000000T0000Z-110607T1630Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 850 PM CDT MON JUN 6 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL TUESDAY MORNING. * AT 08 PM MONDAY THE STAGE WAS 29.2 FEET AND FALLING. * FLOOD STAGE IS 34.0 FEET. * AT 28.5 FEET...FLOODWATER HAS REACHED THE ARKANSAS LEVEE AT THE WEST MEMPHIS AREA. $$ ARC077-107-MSC027-143-080149- /O.CON.KMEG.FL.Y.0024.000000T0000Z-000000T0000Z/ /HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 850 PM CDT MON JUN 6 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT HELENA * UNTIL FURTHER NOTICE. * AT 08 PM MONDAY THE STAGE WAS 40.5 FEET AND FALLING. * FLOOD STAGE IS 44.0 FEET. * AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO FLOOD. $$
613 WGUS84 KMEG 071456 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 956 AM CDT TUE JUN 7 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE AND TIPTON COUNTIES MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES MISSISSIPPI RIVER AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND TUNICA COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED THIS EVENING. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-081456- /O.CON.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 956 AM CDT TUE JUN 7 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * UNTIL FRIDAY EVENING. * AT 9 AM TUESDAY THE STAGE WAS 31.1 FEET AND FALLING * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE FALLING. * AT 31.0 FEET...DEE WEBB ROAD AND WATKINS ROAD ARE FLOODING, AND BRADY RIDGE ROAD IS FLOODING. BARR ROAD NORTH OF WARDLOW POCKET AREA IS FLOODING. $$ ARC093-TNC097-167-081455- /O.CON.KMEG.FL.Y.0040.000000T0000Z-110611T1616Z/ /OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 956 AM CDT TUE JUN 7 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * UNTIL SATURDAY MORNING. * AT 9 AM TUESDAY THE STAGE WAS 27.8 FEET AND FALLING * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE FALLING. $$ ARC035-077-MSC033-143-TNC157-071630- /O.CON.KMEG.FL.Y.0036.000000T0000Z-110607T1630Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 956 AM CDT TUE JUN 7 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL THIS MORNING. * AT 9 AM TUESDAY THE STAGE WAS 28.8 FEET AND FALLING. * FLOOD STAGE IS 34.0 FEET. * FORECAST...THE RIVER WILL CONTINUE FALLING. * AT 28.5 FEET...FLOODWATER HAS REACHED THE ARKANSAS LEVEE AT THE WEST MEMPHIS AREA. $$ ARC077-107-MSC027-143-081455- /O.CON.KMEG.FL.Y.0024.000000T0000Z-000000T0000Z/ /HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 956 AM CDT TUE JUN 7 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT HELENA * UNTIL FURTHER NOTICE. * AT 9 AM TUESDAY THE STAGE WAS 40.2 FEET AND FALLING. * FLOOD STAGE IS 44.0 FEET. * FORECAST...THE RIVER WILL CONTINUE FALLING. * AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO FLOOD $$ MM
729 WGUS84 KMEG 080134 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 834 PM CDT TUE JUN 7 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE AND TIPTON COUNTIES MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-090134- /O.CON.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 834 PM CDT TUE JUN 7 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * UNTIL FRIDAY EVENING. * AT 08 PM TUESDAY THE STAGE WAS 30.5 FEET AND FALLING. * FLOOD STAGE IS 32.0 FEET. * AT 31.0 FEET...DEE WEBB ROAD AND WATKINS ROAD ARE FLOODING, AND BRADY RIDGE ROAD IS FLOODING. BARR ROAD NORTH OF WARDLOW POCKET AREA IS FLOODING. $$ ARC093-TNC097-167-090133- /O.CON.KMEG.FL.Y.0040.000000T0000Z-110611T1616Z/ /OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 834 PM CDT TUE JUN 7 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * UNTIL SATURDAY MORNING. * AT 08 PM TUESDAY THE STAGE WAS 27.1 FEET AND FALLING. * FLOOD STAGE IS 28.0 FEET. * AT 27.0 FEET...FIELD FLOODING IS EXTENSIVE IN THE OUTBOUNDS ROAD AREA. HIGH WATER INTERFERS WITH GRAIN BARGE LOADING AT THE POINSETT RICE AND GRAIN ELEVATOR. BACKWATER IS TOUCHING MOST OF THE LEVEE JUST NORTH OF OSCEOLA ON NORTH PAST MISSISSIPPI COUNTY, ARKANSAS ROAD 330 IN THE BARFIELD POINT VICINITY. MISSISSIPPI COUNTY, ARKANSAS ROAD 430 IS FLOODED ACROSS FROM TELLIER ISLAND. ROAD FROM BUTLER, ARKANSAS TO CRAIGHEAD POINT ARE UNDER WATER AT THE LEVEE. $$ ARC035-077-MSC033-143-TNC157-090133- /O.CON.KMEG.FL.Y.0041.000000T0000Z-110611T2320Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 834 PM CDT TUE JUN 7 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL SATURDAY EVENING. * AT 08 PM TUESDAY THE STAGE WAS 28.3 FEET AND FALLING. * FLOOD STAGE IS 34.0 FEET. * AT 28.5 FEET...FLOODWATER HAS REACHED THE ARKANSAS LEVEE AT THE WEST MEMPHIS AREA. $$
932 WGUS84 KMEG 081439 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 939 AM CDT WED JUN 8 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE AND TIPTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-091439- /O.CON.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 939 AM CDT WED JUN 8 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * UNTIL FRIDAY EVENING. * AT 9 AM WEDNESDAY THE STAGE WAS 30.0 FEET AND FALLING. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 29.9 FEET WEDNESDAY JUNE 08. * AT 30.0 FEET...SLOUGHS ARE FLOODING FIELDS JUST NORTH OF CHISHOLM LAKE. $$ ARC093-TNC097-167-091439- /O.CON.KMEG.FL.Y.0040.000000T0000Z-110611T1616Z/ /OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 939 AM CDT WED JUN 8 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * UNTIL SATURDAY MORNING. * AT 9 AM WEDNESDAY THE STAGE WAS 26.4 FEET AND FALLING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 26.3 FEET WEDNESDAY JUNE 08. * AT 27.0 FEET...FIELD FLOODING IS EXTENSIVE IN THE OUTBOUNDS ROAD AREA. HIGH WATER INTERFERS WITH GRAIN BARGE LOADING AT THE POINSETT RICE AND GRAIN ELEVATOR. BACKWATER IS TOUCHING MOST OF THE LEVEE JUST NORTH OF OSCEOLA ON NORTH PAST MISSISSIPPI COUNTY, ARKANSAS ROAD 330 IN THE BARFIELD POINT VICINITY. MISSISSIPPI COUNTY, ARKANSAS ROAD 430 IS FLOODED ACROSS FROM TELLIER ISLAND. ROAD FROM BUTLER, ARKANSAS TO CRAIGHEAD POINT ARE UNDER WATER AT THE LEVEE. $$
745 WGUS84 KMEG 090147 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 847 PM CDT WED JUN 8 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE AND TIPTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-100147- /O.CON.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 847 PM CDT WED JUN 8 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * UNTIL THURSDAY EVENING. * AT 8 PM WEDNESDAY THE STAGE WAS 29.4 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL...AND WILL FALL BELOW 29.0 FEET BY TOMORROW EVENING. * AT 29.0 FEET...CHISHOLM LAKE ROAD IS BEGINNING TO FLOOD SOUTH OF COCKLEBUR SLOUGH. OVERBANK FLOODING BEGINS ON LOW LYING FARMLAND ALONG BOTH BANKS OF THE MISSISSIPPI RIVER AND THE OBION RIVER IN NORTHWEST TENNESSEE. OLD FORKED DEER RIVER IS BEGINNING TO FLOOD FIELDS IN THE HALES POINT AREA SOUTH OF SUGGS ROAD. $$ ARC093-TNC097-167-100146- /O.CON.KMEG.FL.Y.0040.000000T0000Z-110612T1616Z/ /OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 847 PM CDT WED JUN 8 2011 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * UNTIL SUNDAY MORNING. * AT 8 PM WEDNESDAY THE STAGE WAS 25.8 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL...AND WILL FALL BELOW 24.0 FEET BY SUNDAY AFTERNOON. * AT 26.0 FEET...COLD CREEK IS NOW RUNNING SOUTH OUT OF OPEN LAKE DUE TO MISSISSIPPI RIVER HEADWATER FLOODING. JONES SLOUGH IS FLOWING NORTH TO GRAMMER ROAD. MANY SLOUGHS ARE BEGINNING TO FLOOD FIELDS. $$
165 WGUS84 KMEG 091440 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 940 AM CDT THU JUN 9 2011 ...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-101440- /O.CAN.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 940 AM CDT THU JUN 9 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * AT 9 AM THURSDAY THE STAGE WAS 28.9 FEET. * FLOOD STAGE IS 32.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Jun 6, 2:58 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 6, 2:58 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 258 PM CDT MON JUN 6 2011 .DISCUSSION... HIGH PRESSURE CENTERED OVER THE MIDSOUTH HAS SUPPRESSED CONVECTIVE DEVELOPMENT SO FAR TODAY...AND THIS SHOULD REMAIN THE CASE FOR AT LEAST THE NEXT 24 HOURS. THIS CAPPED STAGNANT AIRMASS WILL ALLOW AIRBORNE PARTICULATES TO BUILD UP NEAR THE GROUND AND WE WILL LIKELY SEE MORE HAZE LATE TONIGHT AND TOMORROW. THE RIDGE WILL EDGE EASTWARD TOMORROW BUT BROADEN KEEPING MOST OF THE AREA IN THE UPPER 90S...PROBABLY A DEGREE WARMER THAN TODAY ON AVERAGE. AS THE HIGH CONTINUES TO SHIFT EAST...AND A LOW DEVELOPS IN THE PLAINS...SOUTHERLY FLOW WILL INCREASE TUESDAY NIGHT INTO WEDNESDAY. INCREASED MOISTURE AND A WEAKER CAP ON THE BACK OF THE RIDGE WILL ALLOW FOR THE DEVELOPMENT OF ISOLATED TO SCATTERED THUNDERSTORMS WEDNESDAY. COVERAGE WILL PROBABLY NOT BE GREAT...BUT THE STORMS THAT DO DEVELOP WILL BE PROLIFIC RAIN PRODUCERS...AND WILL NOT MOVE ANYWHERE QUICKLY. FREQUENT LIGHTNING IS ALSO TYPICAL WITH THESE SUMMERTIME TYPE STORMS. TEMPERATURES WILL TREND COOLER TOWARDS THE END OF THE WORK WEEK...MAINLY DUE TO INCREASED CLOUD COVER AND PRECIPITATION. HIGHS BY THURSDAY INTO THE WEEKEND WILL REMAIN ABOVE NORMAL...BUT 3-5 DEGREES COOLER THAN WE HAVE EXPERIENCED RECENTLY...GENERALLY IN THE LOWER 90S. ALTHOUGH NO ORGANIZED RAINFALL IS IN THE FORECAST...IT LOOKS LIKE WE WILL REMAIN IN A PATTERN WHERE AFTERNOON THUNDERSTORMS WILL REMAIN POSSIBLE. GUIDANCE SUGGESTS A WEAK FRONT COULD BRING BETTER RAIN CHANCES TO THE MIDSOUTH LATE SATURDAY INTO SUNDAY...BUT WILL WAIT TO SEE A BIT MORE CONSISTENCY IN THE FORECAST BEFORE INCREASING POPS MORE TO MORE THAN A SLIGHT CHANCE. && .AVIATION... 18Z TAF CYCLE (1PM MON - 1PM TUE) PERSISTENCE FORECAST WILL CONTINUE WITH VFR CEILINGS AND VISIBILITIES CONTINUING THROUGH MUCH OF THE FORECAST PERIOD. THE EXCEPTION WILL BE AT MKL AND TUP WHERE TEMPORARY REDUCTIONS TO MVFR VISIBILITIES WILL OCCUR WITH EARLY MORNING FOG. WINDS SHOULD REMAIN LIGHT THROUGH THE PERIOD. JLH && .PRELIMINARY POINT TEMPS/POPS... MEM 75 98 76 96 / 10 10 10 20 MKL 68 96 70 95 / 10 10 10 20 JBR 70 98 72 95 / 10 10 10 20 TUP 70 96 72 95 / 10 10 10 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 6, 4:40 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 440 PM CDT MON JUN 6 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-072345- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 440 PM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. PWB
Nearby
River Flood Advisories in Tennessee, 2011River Flood Advisories in Missouri, 2011River Flood Advisories in Arkansas, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.